Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rings of meromorphic functions


Author: James Kelleher
Journal: Bull. Amer. Math. Soc. 72 (1966), 54-58
DOI: https://doi.org/10.1090/S0002-9904-1966-11413-1
MathSciNet review: 0185131
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. L. Alling, The valuation theory of meromorphic function fields over open Riemann surfaces, Acta Math. 110 (1963), 79-96. MR 160781
  • 2. B. Banaschewski, Zur Ideal theorie der Ganzen Funktionen, Math. Nachr. 19 (1958), 136-160. MR 106286
  • 3. O. Helmer, Divisibility properties of integral functions, Duke Math. J. 6 (1940), 345-356. MR 1851
  • 4. M. Henriksen, On the ideal structure of the ring of entire functions, Pacific J. Math. 2 (1952), 179-184. MR 47928
  • 5. M. Henriksen, On the prime ideals of the ring of entire functions, Pacific J. Math. 3 (1953), 711-720. MR 59479
  • 6. H. Iss'sa, On the meromorphic function field of a Stein variety, Columbia University, New York, 1965. MR 185143
  • 7. S. Kakutani, Rings of analytic functions, Lectures on Functions of a Complex Variable, Univ. of Michigan, Ann Arbor, Mich., 1955. MR 70060
  • 8. M. Nakai, On rings of analytic functions on Riemann surfaces, Proc. Japan. Acad. 39 (1963), 79-84. MR 150294
  • 9. O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, New York, 1960. MR 120249


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11413-1

American Mathematical Society